Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#48908] of Jane M Hawkins

Papers Published

  1. J.M. Hawkins and L. Koss, Connectivity properties of Julia sets of Weierstrass elliptic P functions, Topology and its applications, available online, October 14, vol. 152 no. 1-2 (2005), pp. 107-137 [MR2160809], [pdf]
    (last updated on 2006/09/11)

    Abstract:
    http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V1K-4DJ4FF7-2&_user=38557&_handle=B-WA-A-W-AUE-MsSAYVW-UUW-AAUABZBUDB-AUEYEVBYDB-DUVUCECYV-AUE-U&_fmt=full&_coverDate=10%2F14%2F2004&_rdoc=3&_orig=browse&_srch=%23toc%235677%239999%23999999999%2399999!&_cdi=5677&view=c&_acct=C000004358&_version=1&_urlVersion=0&_userid=38557&md5=3da6ec053cd4a241610cafbf09abe228&errMsg=1

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320